# SDR CA020524003

- Difficulty date: May 19, 2002
- Submitted: September 12, 2002
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Condition: Lightning Strike
- Location: Left
- Stage of operation: LD
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

(CAN) LIGHTENING STRIKE TO NR 1 ENGINE.  LT ENGINE SHUT DOWN AS A RESULT OF LIGHTENING STRIKE. CREW NEVER CALLED.  MECH FOUND LIGHTENING STRIKE: LT AOA VANE, SEVERAL WINDOWS ALONG LEFT SIDE OF FUSELAGE HAD ARC MARKS AND TAILCONE HAD BURN MARKS.  MECH INSPECTED ENGINE AND FOUND NO BURNS ARCS ETC.  RAN ENG AT 75 PERCENT N1 FOR 40 MIN, INSPECTED CHIP DETECTOR - NO FAULTS.  FERRIED AIRCRAFT TO COMPLY WITH SECOND PART OF LIGHTENING INSEPECTION.'COMPLIED WITH INSPECTION AND REPAIRS.  NO ABNORMALATIES FOUND ON THE ENGINE.AIRCRAFT RETURNED TO SERVICE.
